# SDR 20000821SH003

- Difficulty date: August 8, 2000
- Submitted: August 21, 2000
- Operation: General aviation
- Aircraft: N3171U
- Make and model: Cessna 182F
- Aircraft serial: 18254571
- System (JASC): 5540 · Rudder Structure
- Part: Bulkhead
- Part number: 07126161
- Condition: Cracked
- Location: Lt Rudder Cable
- Part time: 4,039 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL INSPECTION, CRACK FOUND UPPER PORTION OF LEFT RUDDER CABLE CUT OUT ON TAIL BULKHEAD.  AD 72-07-09 CRACKS AND LOOSE BOLTS RUDDER/FIN LAST C/W 4/94 AT ACFT TOTAL TIME 3,845 HOURS BY DYE PENETRANT AND VISUAL INSPECTION.  NO DEFECTS WERE NOTED AT THAT TIME.  BULKHEAD REMOVED ALSO FOUND CRACK AT TIE-DOWN LOOP HOLE.  POSSIBLE TAIL STRIKE FROM LANDING AND/OR WIND DAMAGE.  (X)
